Alert archive / Mississippi / Flash Flood Warnings in 2025
Flash Flood Warning 34, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at Apr 3, 2025, 4:33 PM CDT for 6 counties in Mississippi. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 3, 2025, 4:33 PM CDT (21:33 UTC)
- Expired
- Apr 3, 2025, 10:30 PM CDT
- In force
- 6 hr
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Alcorn County, MS, Benton County, MS, Marshall County, MS, Prentiss County, MS, Tippah County, MS, Tishomingo County, MS
The radar
The Columbus AFB radar (KGWX), 107 km from the middle of the area, began a volume at 21:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 9.6 hours before the alert went out and 258 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 196 J/kg
- Mixed-layer CIN
- -131 J/kg
- Mixed-layer LCL
- 679 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 215 m²/s²
- 0-3 km storm-relative helicity
- 273 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.8
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Apr 3, 12:48 PM CDT, 3 hours 45 minutes earlier. Its key messages:
- Updated at 1036 AM CDT Thu Apr 3 2025 -Severe weather chances and very heavy rainfall are expected to continue through Saturday. -An Enhanced Risk of severe weather is in effect Thursday,Friday and Saturday. -A High Risk of excessive rainfall is in effect today and Saturday with a Moderate Risk on Thursday. -Five day total rainfall amounts are in the 10 to 15 inch range along and north of I-40. This is not your average flood risk. Generational flooding with devastating impacts is possible.
Area forecast discussion, Apr 3, 12:48 PM CDT, 3 hours 45 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
1248 PM CDT Thu Apr 3 2025
...New AVIATION...
.KEY MESSAGES...
Updated at 1036 AM CDT Thu Apr 3 2025
-Severe weather chances and very heavy rainfall are expected to
continue through Saturday.
-An Enhanced Risk of severe weather is in effect Thursday,Friday and
Saturday.
-A High Risk of excessive rainfall is in effect today and Saturday with
a Moderate Risk on Thursday.
-Five day total rainfall amounts are in the 10 to 15 inch range
along and north of I-40. This is not your average flood risk.
Generational flooding with devastating impacts is possible.
&&
.UPDATE...
Issued at 1036 AM CDT Thu Apr 3 2025
Getting ahead of things, we have another active severe weather day
ahead for the Midsouth beginning early this afternoon. A
stationary boundary, currently positioned east to west across the
middle of the CWA, is progged to slowly shift north throughout
the day due to diurnal mixing. To its south, the atmosphere
continues to destabilize with SPC mesoanalysis displaying upwards
of 2000+ MLCAPE over N MS. Instability will continue to rise into
the afternoon south of the boundary. This rise of instability and
gradual isentropic lift is expected to allow convective
development along and to the south of the boundary around 17z.
The environment today will be characterized by a corridor of
favorable ingredients for supercells across N MS, E AR, and SW TN.
0-6km bulk shear will be greater than 50 knots and effective SRH
around 300 m2/s2. SRH values will be maximized near the surface
boundary and could locally be enhanced due to both storm motion
and backing surface winds. This will result in several storms to
the north and south of the boundary where a few will follow this
favorable corridor for several hours this afternoon. These storms
will be capable of all severe hazards, including the chance for
strong tornadoes, especially at and just to the south of the
stationary boundary.
In addition to the severe threat, training storms will be likely
today and tonight. Rainfall amounts have eclipsed 3-4 inches in
most areas over the past 24 hours with some locales experiencing
up to 6. Therefore, soils are very saturated and will reject new
rainfall very easily. WPC has issued a High risk for flash
flooding through tonight across much of the region. Pay attention
to warnings and do not drive through flooded roadways!
&&
.DISCUSSION...
(Today through Wednesday)
Issued at 309 AM CDT Thu Apr 3 2025
Severe weather is still ongoing at the 3 AM hour across the Mid-
South. Several confirmed tornadoes were experienced across the area
yesterday and into the overnight hours. Our hearts go out to all the
communities who were effected and will awake to decimated
communities. Unfortunately, severe weather is still in the forecast
for the next several days alongside a dual threat of generational
flooding.
A stalled frontal boundary will linger at least 30% chances of
severe weather through Saturday. Instability to the south of the
front is still favorable of a strong to severe thunderstorm. As this
front remains parked, it will provide enough lift and bursts of
energy to need to be monitored for a few storms with all hazards at
play. This pattern will continue until the front clears the area.
Saturday. The primary hazards for the next few days is largely
damaging wind gusts and hail, a tornado cannot be ruled out. The
tornado threat is a bit higher for areas where the air mass has not
been contaminated by such heavy rainfall.
Generational flash, river, and areal flooding is all possible. Maxed
out perceptible water values for three convective days, training
storms extremely likely, and any convective development increasing
localized amounts has QPF values forecast to be in the 10-15 inch
range. The area likely to see such high amounts will be along and
north of I-40. Considerable flash flooding, especially in urbanized
areas, is expected. Never drive through flooded waters, and flooded
roadways are significantly more difficult to see at night. The axis
of heavy rainfall could still very easily shift so be sure to
continue to monitor the forecast.
While some rivers and streams have already shown a response from
last nights rainfall, soils will soon also show a response. They will
become supersaturated and leave no option but to reject all the
additional rain as runoff. Flash flooding will emerge as a primary
concern with this extremely active pattern. In addition, all of this
rainfall will make tree limbs very weak and easily breakable. It is
best to not only prepare for flooding, but power outages as well.
High and Moderate Risks for excessive rainfall are in effect through
Saturday.
Once the front is forced out of the area by a reinforcing cold
front, dry and cooler conditions return Monday morning. Until then,
stay safe.
DNM
&&
.AVIATION...
(18Z TAFS)
Issued at 1244 PM CDT Thu Apr 3 2025
Showers and thunderstorms will continue through most of the TAF
cycle at MEM, MKL, and JBR with only scattered thunderstorms at TUP
this afternoon and evening. MVFR and occasional IFR conditions will
occur in heavier showers and thunderstorms. Prevailing winds will
be 10-15kt gusts 20-25kt from the NE at MEM, MKL, and JBR north
of a stationary boundary veering to the S as the boundary moves
northward Friday.
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Flood Watch through Sunday morning for ARZ009-018-026>028-035-
036-048-049-058.
MO...Flood Watch through Sunday morning for MOZ113-115.
MS...Flood Watch through Sunday morning for MSZ001>005-007-008-
010>014-020.
Flood Watch from late Friday night through Sunday afternoon for
MSZ006-009-015>017-021>024.
TN...Flood Watch through Sunday morning for TNZ001>004-019>022-
048>055-088>092.
&&
PUBLIC FORECAST...JAB
AVIATION...SWCIn the hours before
Local storm report, Apr 3, 3:42 PM CDT, 51 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
342 PM CDT Thu Apr 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0323 PM Flash Flood Tunica 34.69N 90.38W
04/03/2025 Tunica MS Trained Spotter
Parts of Route 61 in Tunica is flooded.
&&
ASSpecial weather statement, Apr 3, 3:44 PM CDT, 49 minutes before
Special Weather Statement
National Weather Service Memphis TN
344 PM CDT Thu Apr 3 2025
MSZ003>005-TNZ090-091-032115-
Tippah MS-Benton MS-Alcorn MS-Hardeman TN-McNairy TN-
344 PM CDT Thu Apr 3 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN TIPPAH...NORTHERN
BENTON...NORTHWESTERN ALCORN...SOUTHERN HARDEMAN AND SOUTHWESTERN
MCNAIRY COUNTIES THROUGH 415 PM CDT...
At 344 PM CDT, Doppler radar was tracking a strong thunderstorm over
Canaan, or 17 miles northwest of Ripley, moving northeast at 50 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Rogers Springs, Canaan, Saulsbury, Chalybeate, Snow Lake Shores,
Brody, Pocahontas, Lisbon, New Canaan, Lacy, Essary Springs,
Brownfield, Walnut, Michigan City, Lone Pine, Hebron, Hamilton,
Middleton, Big Hill Pond State Park, and Tiplersville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM CDT for northeastern
and northwestern Mississippi...and west Tennessee.
&&
LAT...LON 3492 8872 3475 8930 3498 8930 3500 8927
3499 8920 3503 8920 3525 8873
TIME...MOT...LOC 2044Z 245DEG 43KT 3492 8914
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
MJSpecial weather statement, Apr 3, 3:47 PM CDT, 46 minutes before
Special Weather Statement
National Weather Service Memphis TN
347 PM CDT Thu Apr 3 2025
TNZ052>054-090-032115-
Hardeman TN-Henderson TN-Chester TN-Madison TN-
347 PM CDT Thu Apr 3 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN HENDERSON...
NORTHEASTERN HARDEMAN...SOUTHEASTERN MADISON AND CHESTER COUNTIES
THROUGH 415 PM CDT...
At 346 PM CDT, Doppler radar was tracking a strong thunderstorm near
Chickasaw State Forest, moving northeast at 45 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Pinson, Bemis, Beech Bluff, Madison Hall, Chickasaw State Forest,
Uptonville, Silerton, Teague, Maple Grove, Cabo, Middle Fork, East
Union, Pinson Mounds State Archaeological Park, Jacks Creek, Malesus,
Claybrook, Medon, Parkburg, Huron, and Russell Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM CDT for west
Tennessee.
&&
LAT...LON 3530 8895 3546 8901 3575 8864 3543 8838
TIME...MOT...LOC 2046Z 246DEG 39KT 3540 8892
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
JABSpecial weather statement, Apr 3, 3:51 PM CDT, 42 minutes before
Special Weather Statement
National Weather Service Memphis TN
351 PM CDT Thu Apr 3 2025
MSZ001-002-008-012-032115-
Marshall MS-DeSoto MS-Panola MS-Tate MS-
351 PM CDT Thu Apr 3 2025
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL DESOTO...
SOUTHWESTERN MARSHALL...TATE AND NORTHERN PANOLA COUNTIES THROUGH 415
PM CDT...
At 350 PM CDT, Doppler radar was tracking a strong thunderstorm over
Pleasant Grove, or 12 miles southwest of Senatobia, moving northeast
at 50 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Barr, Wakefield, Cockrum, Aiken, Crossroad, Tyro, Senatobia, Como,
Chulahoma, Glenville, Pleasant Grove, Coldwater, Poagville, Horatio,
Cypress Corner, Bluff, Looxahoma, Sardis, Lurline, and Alphaba.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM CDT for northwestern
Mississippi.
&&
LAT...LON 3443 9020 3448 9020 3488 8978 3461 8952
3455 8964 3455 8972 3452 8972 3433 9011
TIME...MOT...LOC 2050Z 226DEG 46KT 3446 9009
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
MJLocal storm report, Apr 3, 3:54 PM CDT, 39 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
354 PM CDT Thu Apr 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0351 PM Flash Flood 3 ESE Whitehaven 35.01N 89.99W
04/03/2025 Shelby TN Amateur Radio
Road flooded at the intersection of East
Holmes Road and Airways Blvd.
&&
ASLocal storm report, Apr 3, 4:27 PM CDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
427 PM CDT Thu Apr 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM Tstm Wnd Dmg 2 SSW Harmontown 34.51N 89.66W
04/03/2025 Lafayette MS Emergency Mngr
Tree down blocking the Teckville boat ramp.
&&
MJThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 7:13 PM CDT | Severe Thunderstorm Warning | MEG | Dyer, Lake | 62 min |
| Apr 2, 7:13 PM CDT | Tornado Warning | MEG | Tipton | 47 min |
| Apr 2, 7:21 PM CDT | Tornado Warning | MEG | Shelby | 40 min |
| Apr 2, 7:24 PM CDT | Severe Thunderstorm Warning | MEG | Gibson, Obion, Weakley | 43 min |
| Apr 2, 7:29 PM CDT | Severe Thunderstorm Warning | MEG | Dyer, Lauderdale, Shelby, Tipton | 61 min |
| Apr 2, 7:40 PM CDT | Tornado Warning | MEG | Dyer, Lake, Obion | 50 min |
| Apr 2, 7:47 PM CDT | Severe Thunderstorm Warning | MEG | Shelby | 43 min |
| Apr 2, 7:53 PM CDT | Tornado Warning | MEG | Lauderdale, Tipton | 37 min |
| Apr 2, 7:58 PM CDT | Tornado Warning | MEG | Haywood, Lauderdale, Shelby, Tipton | 47 min |
| Apr 2, 8:07 PM CDT | Severe Thunderstorm Warning | MEG | Crockett, Dyer, Gibson, Lake, Lauderdale, Obion and 1 more | 53 min |
| Apr 2, 8:31 PM CDT | Severe Thunderstorm Warning | MEG | Crockett, Fayette, Haywood, Lauderdale, Shelby, Tipton | 44 min |
| Apr 2, 8:32 PM CDT | Tornado Warning | MEG | Dyer, Gibson, Henry, Obion, Weakley | 43 min |
| Apr 2, 8:35 PM CDT | Tornado Warning | MEG | Crockett, Dyer, Gibson, Haywood, Lauderdale, Tipton | 40 min |
| Apr 2, 8:36 PM CDT | Flash Flood Warning | MEG | Dyer, Lauderdale, Tipton | 3 hr |
| Apr 2, 9:08 PM CDT | Tornado Warning | MEG | Crockett, Dyer, Gibson, Weakley | 52 min |
| Apr 2, 9:10 PM CDT | Flash Flood Warning | MEG | Crockett, Dyer, Fayette, Gibson, Haywood, Lauderdale and 4 more | 3 hr |
| Apr 2, 9:10 PM CDT | Severe Thunderstorm Warning | MEG | Crockett, Fayette, Haywood, Lauderdale, Shelby, Tipton | 50 min |
| Apr 2, 9:12 PM CDT | Severe Thunderstorm Warning | MEG | Henry, Weakley | 48 min |
| Apr 2, 9:12 PM CDT | Tornado Warning | MEG | Weakley | 18 min |
| Apr 2, 9:34 PM CDT | Tornado Warning | MEG | Henry | 26 min |
| Apr 2, 9:50 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Carroll, Crockett, Dyer, Gibson, Henry and 3 more | 55 min |
| Apr 2, 9:54 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman, Haywood, Lauderdale, Shelby, Tipton | 51 min |
| Apr 2, 10:09 PM CDT | Severe Thunderstorm Warning | MEG | Shelby | 51 min |
| Apr 2, 10:18 PM CDT | Tornado Warning | MEG | Benton, Henry | 42 min |
| Apr 2, 10:29 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Chester, Crockett, Fayette, Gibson, Hardeman and 6 more | 46 min |
| Apr 2, 10:34 PM CDT | Flash Flood Warning | MEG | Fayette, Haywood, Shelby | 3 hr |
| Apr 2, 10:39 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Carroll, Gibson, Henry, Weakley | 51 min |
| Apr 2, 10:41 PM CDT | Tornado Warning | MEG | Benton, Carroll, Henry | 49 min |
| Apr 2, 10:46 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Fayette, Hardeman, McNairy, Madison | 44 min |
| Apr 2, 11:06 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Carroll, Chester, Decatur, Fayette, Gibson and 6 more | 39 min |
| Apr 2, 11:15 PM CDT | Tornado Warning | MEG | Chester, Hardeman, Henderson, Madison | 45 min |
| Apr 2, 11:28 PM CDT | Tornado Warning | MEG | Fayette, Hardeman | 47 min |
| Apr 2, 11:50 PM CDT | Tornado Warning | MEG | Benton, Carroll, Chester, Decatur, Henderson, Madison | 40 min |
| Apr 2, 11:58 PM CDT | Flash Flood Warning | MEG | Benton, Carroll, Crockett, Gibson, Hardeman, Haywood and 4 more | 3 hr |
| Apr 3, 12:00 AM CDT | Tornado Warning | MEG | Chester, Fayette, Hardeman, McNairy | 45 min |
| Apr 3, 12:10 AM CDT | Severe Thunderstorm Warning | MEG | Benton, Carroll, Chester, Decatur, Hardin, Henderson and 2 more | 50 min |
| Apr 3, 12:26 AM CDT | Tornado Warning | MEG | Benton, Decatur | 19 min |
| Apr 3, 12:31 AM CDT | Tornado Warning | MEG | Chester, Decatur, Hardeman, Hardin, Henderson, McNairy | 59 min |
| Apr 3, 12:50 AM CDT | Tornado Warning | MEG | Shelby | 40 min |
| Apr 3, 1:09 AM CDT | Tornado Warning | MEG | Fayette, Hardeman | 51 min |
| Apr 3, 1:19 AM CDT | Flash Flood Warning | MEG | Shelby | 3 hr |
| Apr 3, 1:21 AM CDT | Severe Thunderstorm Warning | MEG | Benton, Chester, Decatur, Hardin, Henderson, McNairy and 1 more | 39 min |
| Apr 3, 1:41 AM CDT | Tornado Warning | MEG | Chester, Fayette, Hardeman, McNairy | 49 min |
| Apr 3, 1:42 AM CDT | Flash Flood Warning | MEG | Fayette, Hardeman, Shelby | 3 hr |
| Apr 3, 1:58 AM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman | 47 min |
| Apr 3, 2:12 AM CDT | Tornado Warning | MEG | Fayette, Hardeman | 48 min |
| Apr 3, 2:14 AM CDT | River Flood Warning | MEG | Shelby | 6 days |
| Apr 3, 2:19 AM CDT | Tornado Warning | MEG | Chester, Decatur, Hardeman, Hardin, Henderson, McNairy | 56 min |
| Apr 3, 2:37 AM CDT | Flash Flood Warning | MEG | Benton, Chester, Decatur, Hardeman, Hardin, Henderson and 2 more | 3 hr |
| Apr 3, 2:40 AM CDT | Tornado Warning | MEG | Hardeman, McNairy | 50 min |
| Apr 3, 2:47 AM CDT | Tornado Warning | MEG | Hardeman | 43 min |
| Apr 3, 3:09 AM CDT | Tornado Warning | MEG | Decatur, Hardin | 51 min |
| Apr 3, 3:23 AM CDT | Tornado Warning | MEG | Hardeman, Hardin, McNairy | 52 min |
| Apr 3, 4:17 AM CDT | Flash Flood Warning | MEG | Shelby | 5 hr |
| Apr 3, 4:30 AM CDT | Flash Flood Warning | MEG | Fayette, Hardeman, Shelby | 5 hr |
| Apr 3, 5:30 AM CDT | Flash Flood Warning | MEG | Benton, Chester, Decatur, Hardeman, Hardin, Henderson and 2 more | 3 hr |
| Apr 3, 11:17 AM CDT | Flash Flood Warning | MEG | Fayette, Haywood, Lauderdale, Shelby, Tipton | 12 hr |
| Apr 3, 1:24 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Decatur, Hardin, Henderson, McNairy | 66 min |
| Apr 3, 1:41 PM CDT | Flash Flood Warning | MEG | Crockett, Fayette, Hardeman, Haywood, Lauderdale, Madison and 1 more | 7 hr |
| Apr 3, 2:05 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Shelby | 40 min |
| Apr 3, 3:47 PM CDT | Special Weather Statement | MEG | Chester | 28 min |
| Apr 3, 3:56 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Hardeman, McNairy | 49 min |
| Apr 3, 4:10 PM CDT | Flash Flood Warning | MEG | Benton, Carroll, Chester, Decatur, Hardeman, Hardin and 4 more | 6 hr |
| Apr 3, 4:31 PM CDT | Severe Thunderstorm Warning | MEG | Hardin, McNairy | 51 min |
| Apr 3, 4:48 PM CDT | Tornado Warning | MEG | Hardin | 42 min |
| Apr 3, 5:43 PM CDT | Special Weather Statement | MEG | McNairy | 32 min |
| Apr 3, 6:15 PM CDT | Severe Thunderstorm Warning | MEG | Shelby | 45 min |
| Apr 3, 6:35 PM CDT | Special Weather Statement | MEG | Hardin | 10 min |
| Apr 3, 6:52 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Shelby | 38 min |
| Apr 2, 8:54 PM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Tunica | 66 min |
| Apr 2, 11:24 PM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Quitman, Tunica | 25 min |
| Apr 3, 12:03 AM CDT | Tornado Warning | MEG | DeSoto, Panola, Tate, Tunica | 42 min |
| Apr 3, 12:37 AM CDT | Tornado Warning | MEG | DeSoto, Marshall, Tate | 38 min |
| Apr 3, 12:47 AM CDT | Tornado Warning | MEG | DeSoto, Marshall, Tate | 43 min |
| Apr 3, 2:19 AM CDT | Flash Flood Warning | MEG | DeSoto, Marshall, Tate, Tunica | 7 hr |
| Apr 3, 9:48 AM CDT | River Flood Warning | MEG | Quitman | 21 days |
| Apr 3, 3:28 PM CDT | Flash Flood Warning | MEG | DeSoto, Marshall, Tate, Tunica | 6 hr |
| Apr 3, 3:44 PM CDT | Special Weather Statement | MEG | Benton | 31 min |
| Apr 3, 3:51 PM CDT | Special Weather Statement | MEG | Tate | 24 min |
| Apr 3, 4:14 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Lafayette, Marshall, Panola, Tate, Tippah and 1 more | 46 min |
Nearby
Flash Flood Warnings in Mississippi, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.